Just been given more tablets to try and ease the pain and was wondering if anyone has tried this drug. It is carbamazepine/Tegratol. I have been reading the leaflet about side effects and am really concerned. I am not sure whether I should take these or not so was hoping some of you could shed some light on this. Side effects include thoughts of harming/killing themselves, life threatening skin rashes, ulcers in mouth, throat and genitals, eye problems , pain and swelling of joints, blurred vision, diarrhoea, numbness and pins and needles in hands and feet, sore mouth and tongue and mood swings, possibly aggressive ones. Do I need to risk any of these side effects and how would I know if it's these tablets or just good old Behcets. I really don't know what to do. Should I talk to my rheumatologist before taking them~? Also pharmacist said they will change the way my prednisolone works. Sorry for going on a bit, but really would like any advice from you great people on this forum.